Nilpotent $J$-selfadjoint operators
Doklady Akademii Nauk, Tome 183 (1968) no. 4, pp. 768-771
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_183_4_a7,
author = {E. A. Larionov},
title = {Nilpotent $J$-selfadjoint operators},
journal = {Doklady Akademii Nauk},
pages = {768--771},
year = {1968},
volume = {183},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_183_4_a7/}
}
E. A. Larionov. Nilpotent $J$-selfadjoint operators. Doklady Akademii Nauk, Tome 183 (1968) no. 4, pp. 768-771. http://geodesic.mathdoc.fr/item/DAN_1968_183_4_a7/